Losartan 25mg Side Effects

5 Replies Updated



Conversation Starter

Harry Says:


I am having sensitivity (pain)in my right breast area since taking this drug for one month i take it every other morning also developed a cough



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
DianeD Says:

I am also on losarton and now I have this hacking cough. But not to worry my doctor just emailed me that there is no chance that this medicine could cause my cough and if I wanted to go off it that would be fine and let her know how it turns out. It is always nice when you find that your doctor would rather be right than listening to her patient and offering harmful advice. I really have no choice but to go off the medicine just so I can stop the hacking, it has gotten so bad I am not sleeping. Good luck.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Verwon Says:

Losartan can definitely cause that cough, it does happen to quite a few people that take it and that side effect will not wear off, so if you're experiencing it, you'll most likely need to switch to a different medication.

Harry, that may be heart related, so you need to seek medical attention and have that checked out ASAP.

Diane, what were you taking it for? If it was for a heart condition or high blood pressure, then abruptly stopping it could cause a rebound effect that may result in dangerously elevated heart rate and blood pressure. Are you on other medications, as well? If so, that may prevent it from happening.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Marcy Says:

Regarding Losartan: I am generally a happy, mild mannered person always trying to please. I have been on Losartan for 3 weeks now. I am now extremely irritable with friends and family which is very out of character. Nothing makes me happy. I am finding fault with everything thing I see. I cannot imagine living like this. It has had one positive side effect in relieving my right sinus congestion caused by a double upper tooth implantation.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Deb Says:

A well known side effect do this drug is a nagging, unproductive, cough. Your doctor should know this. I have personal experience of it.


REPLYSHAREREPORT
Was this helpful?     0     0  
5
sutee Says:

my doctor give me amdip for 3 months but the the lady pharmacist by mistake give me amdip and losartan 25 mg for 3 months. I got muscles , ribs joints arms pain and my breast pain was unsupportable. after 1 week I went to my doctor, who told me that he never prescribe this drug

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

SIDE EFFECTS OF losartan hctz 100-25 MG TAB LUP M43
I am suffering with muscle pains from my shoulders to my wrist on the left and right sides; and from the lower parts of ... 14 replies
side effects of losartan
My doctor prescribed Losartan potassium 20 mg for HBP. I was getting very bad muscle & cramps on my right leg only. ... 8 replies
Losartan side effects
SInce being switched from lisinipril 20 mg to Losartan Pot 50 mg about three months ago I have gained 12 pounds and alwa... 25 replies
Losartan side effects leg pain
I was prescribed Losartan 50 mg for a heart condition 10 months ago For the last month I have been having extreme left l... 2 replies
losartan side effects by manufacturer
Since I am taking the oval green pill my blood pressure is high on the round white pill I was fine I take 100mg ## Hello... 1 reply
Side effects from losartan
I have been taking medication to help lower my pressure. The side effects are terrible. I have shortness of breath and f... 1 reply
losartan side effects / please help
Hi. I was put on Bystolic for blood pressure in June. two months into taking the medication I had such severe side effec... 1 reply
losartan side effects can it cause severe sweating indegestion and swelling of fingers
Since taking losartan 50mg for 3weeks I've had terrible sweating swelling of fingers and some days feel my face is r... 1 reply
losartan pot side effects
Ever since taking I have been gaining weight like crazy and have had back pain, could it be from meds? ## Hello, William... 2 replies
Losartan 50 H Side Effects
Am taking Losartan H 50 mg one in the morning , one at night.Doctor wants me to take this for 7 weeks and come back with... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 13 February 2016.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA